RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2013, том 25, выпуск 2, страницы 37–62 (Mi aa1322)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи

Schrödinger equations with time-dependent strong magnetic fields

D. Aiba, K. Yajima

Department of Mathematics, Gakushuin University, 1-5-1 Mejiro, Toshima-ku, Tokyo 171-8588, Japan

Аннотация: Time dependent $d$-dimensional Schrödinger equations $i\partial_tu=H(t)u$, $H(t)=-(\partial_x-iA(t,x))^2+V(t,x)$ are considered in the Hilbert space $\mathcal H=L^2(\mathbb R^d)$ of square integrable functions. $V(t,x)$ and $A(t,x)$ are assumed to be almost critically singular with respect to the spatial variables $x\in\mathbb R^d$ both locally and at infinity for the operator $H(t)$ to be essentially selfadjoint on $C_0^\infty(\mathbb R^d)$. In particular, when the magnetic fields $B(t,x)$ produced by $A(t,x)$ are very strong at infinity, $V(t,x)$ can explode to the negative infinity like $-\theta|B(t,x)|-C(|x|^2+1)$ for some $\theta<1$ and $C>0$. It is shown that such equations uniquely generate unitary propagators in $\mathcal H$ under suitable conditions on the size and singularities of the time derivatives of the potentials $\dot V(t,x)$ and $\dot A(t,x)$.

Ключевые слова: unitary propagator, Schrödinger equation, magnetic field, quantum dynamics, Stummel class, Kato class.

Полный текст: PDF файл (364 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2014, 25:2, 175–194

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 20.10.2012
Язык публикации: английский

Образец цитирования: D. Aiba, K. Yajima, “Schrödinger equations with time-dependent strong magnetic fields”, Алгебра и анализ, 25:2 (2013), 37–62; St. Petersburg Math. J., 25:2 (2014), 175–194

Цитирование в формате AMSBIB
\RBibitem{AibYaj13}
\by D.~Aiba, K.~Yajima
\paper Schr\"odinger equations with time-dependent strong magnetic fields
\jour Алгебра и анализ
\yr 2013
\vol 25
\issue 2
\pages 37--62
\mathnet{http://mi.mathnet.ru/aa1322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114848}
\zmath{https://zbmath.org/?q=an:1304.35629}
\elib{http://elibrary.ru/item.asp?id=20730196}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 2
\pages 175--194
\crossref{https://doi.org/10.1090/S1061-0022-2014-01284-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924406384}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1322
  • http://mi.mathnet.ru/rus/aa/v25/i2/p37

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. Michelangeli, “Global well-posedness of the magnetic Hartree equation with non-Strichartz external fields”, Nonlinearity, 28:8 (2015), 2743–2765  crossref  mathscinet  zmath  isi  scopus
    2. K. Yajima, “Existence and regularity of propagators for multi-particle Schrödinger equations in external fields”, Commun. Math. Phys., 347:1 (2016), 103–126  crossref  mathscinet  zmath  isi  scopus
    3. A. Michelangeli, A. Olgiati, “Gross–Pitaevskii non-linear dynamics for pseudo-spinor condensates”, J. Nonlinear Math. Phys., 24:3 (2017), 426–464  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:225
    Полный текст:38
    Литература:34
    Первая стр.:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019